Gelatinous Transformation of the Bone-Marrow and Leishmania-Donovani Infection

Varma, N, Bhoria, U, Bambery, P and Dash, S (1991) Gelatinous Transformation of the Bone-Marrow and Leishmania-Donovani Infection. Journal of Tropical Medicine and Hygiene, 94 5: 310-312.

Author Varma, N
Bhoria, U
Bambery, P
Dash, S
Title Gelatinous Transformation of the Bone-Marrow and Leishmania-Donovani Infection
Journal name Journal of Tropical Medicine and Hygiene   Check publisher's open access policy
ISSN 0022-5304
Publication date 1991-10
Sub-type Article (original research)
Volume 94
Issue 5
Start page 310
End page 312
Total pages 3
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 16 Jan 2012, 11:57:12 EST by System User